# SDR DALA2024091809144

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 80,361 hours, 10,523 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Condition: Faulted
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3351 - MISC/DE - INTO ATL DUE TO MULTIPLE GREEN HYDRAULIC SYSTEM ECAM FAULTS. CORRECTIVE ACTION: REPLACED HSMU, PRESSURE RELIEF VALVE, DRAINED AND SERVICED HYDRAULIC SYSTEM, AND REPLACED WC2 WIRE HARNESS ON #1 ENG. OK FOR SERVICE.
